Lemsip Max All in One Cold & Flu Liquid - 160ml

Lemsip
In stock
Only 10 left
£5.69
RRP £6.11

Product Limits

  • The maximum purchase for this product is 2
The Product Information was written . Find out more. See less.

What is Lemsip Max All in One Liquid?

Lemsip Max All in One liquid is a medicine that can help to tackle lots of your cold and flu symptoms all at once. Take this medicine four times a day to ease coughs, headaches, a runny nose, a sore throat, and more! If you’re looking for a way to ease your cold when you’re suffering with lots of different symptoms, Lemsip Max All in One liquid could be the perfect remedy for you.

 

What symptoms will I get if I have a cold?

If you have a cold, there’s a whole list of symptoms that you may experience. You may have one or two, or even the whole lot at once, but these symptoms all come together to make getting a cold feel miserable. Some of the most common cold symptoms include:

  • Cough
  • Sneezing
  • Blocked or runny nose
  • Sore throat
  • Headache
  • Pressure in the head and face
  • Muscle aches and pains
  • Feeling tired or fatigued

 

How will Lemsip Max All in One Liquid treat my cold or flu?

Lemsip Max All in One liquid contains four active ingredients which all work together to ease your cold and flu symptoms. These ingredients are:

  • Paracetamol
  • Phenylephrine
  • Guaifenesin
  • Cetylpyridinium chloride

Paracetamol is a popular painkiller, and it helps to ease headaches, sore throats, and other aches and pains, as well as bringing down a high temperature. Phenylephrine is a decongestant, and it reduces the swelling in your nasal passages, relieving a blocked nose and easing pressure build up in your head and face. Guaifenesin is an expectorant, which means it loosens phlegm, making it easier to cough up. This eases your chesty cough and makes it easier to breathe. Finally, cetylpyridinium chloride is an antiseptic and anti-infective, which means it helps to ease sore throats and prevent infection in the area.

 

Can I take this medicine if I’m pregnant or breastfeeding?

If you’re pregnant or breastfeeding, you should speak to your doctor or pharmacist before taking Lemsip Max All in One liquid. This product is not suitable for those who have a history of pre-eclampsia.

 

Can I take this product if I’m taking other medication?

If you’re taking any other medication, you should speak to your doctor or pharmacist before taking this product. Do not take this product if you are taking:

  • MAOIs (monoamine oxidase inhibitors) or have taken one within the past 14 days
  • Other products which contain paracetamol
  • Other products for the relief of colds, flu, or congestion

Speak to your doctor or pharmacist before using this product if you are taking:

  • Beta blockers, which are used for high blood pressure
  • Vasodilators, which are used to treat high blood pressure, leg pain caused by vascular problems or Raynauds syndrome
  • Tricyclic antidepressants, e.g. amitriptyline, protriptyline
  • Other decongestants
  • Barbiturates, which are used for sleep problems or epilepsy
  • Medicines which can affect the way paracetamol works, such as cholestyramine, domperidone, and metoclopramide
  • Blood thinning drugs, such as warfarin
  • Medicines which can affect the way phenylephrine works, such as digoxin and cardiac glycoside

 

Can I drive after taking this medication?

This product contains alcohol, which may impair your ability to drive. Do not attempt to drive or use tools or machinery unless you are absolutely certain that you are safe to do so.

 

How to take Lemsip Max All in One liquid

Before using this product, make sure the bottle is closed and shake well for at least 10 seconds. Use the measuring cup to measure out a 10 – 20ml dose of Lemsip Max All in One Liquid and swallow. Take one dose of this product 4 times a day, leaving at least 4 hours between each dose. Do not take more than four 20ml doses within 24 hours. Rinse the measuring cup after each use.

 

When should this product not be used?

Lemsip Max All in One liquid is not suitable for use in children under the age of 16. Do not use this product if you are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride, cetylpyridinium chloride, or any of the other listed ingredients. Do not take this product if you have:

  • A serious heart condition
  • High blood pressure (hypertension)
  • An overactive thyroid
  • Taken MAOIs within the last 14 days
  • An enlarged prostate
  • An intolerance to some sugars, as this product contains liquid Maltitol and sorbitol
  • Alcoholism

Speak to your doctor or pharmacist before taking this product if you have:

  • Raynaud’s syndrome
  • Diabetes mellitus
  • Closed angle glaucoma
  • A problem with your liver or kidneys
  • Non-cirrhotic liver disease (liver disease that is not associated with changes in the structure of the liver)
  • Porphyria, which is a rare blood disease
  • Epilepsy

 

Does this medicine have any side effects?

Like all medications, Lemsip Max All in One liquid can have side effects, although not everyone will experience them. These include:

  • Allergic reactions, e.g. skin rashes, itching, swelling, etc.
  • Very rare cases of severe skin reactions have been reported
  • Blood disorders, showing symptoms such as unusual bleeding, unexplained bruises, sore throat, ulcers in mouth or throat, fever, unusual tiredness or weakness
  • Changes in the number of blood cells causing conditions such as thrombocytopenia (a reduction in blood platelets which may mean you bruise or bleed more easily), leukopenia, pancytopenia, neutropenia, and agranulocytosis (a reduction in white blood cells which makes infections more likely)
  • Feeling or being sick
  • Abdominal discomfort
  • Difficulty passing urine, especially in men

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist right away. For more information about reporting the side effects of your medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Store in original packaging to protect from light, keep the bottle tightly closed. Do not use if the expiry date printed on the original packaging has passed. Do not use if you notice any solids in the solution. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Ingredients

  • The active ingredients are: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg and Cetylpyridinium Chloride 3.0mg in each 20ml dose.

    The other ingredients are: Liquid Maltitol, Sorbitol (E420), Ethanol, Propylene Glycol, Glycerol (E422), Saccharin Sodium, Sodium Cyclamate, Acesulfame Potassium, Sodium Citrate, Anhydrous Citric Acid (E330), Xanthan Gum (E415), Levomenthol, Eucalyptus Oil, colours Quinoline Yellow (E104), Patent Blue V (E131) and Purified Water

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here